# SDR FDEA201108023093

- Difficulty date: August 2, 2011
- Submitted: August 8, 2011
- Operation: Air carrier
- Aircraft: N269FE
- Make and model: Boeing 727233
- Aircraft serial: 21675
- Aircraft time: 49,403 hours, 30,694 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Bs 440-460
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN HAS FASTENERS WITH IMPROPER SPACING, STA 440-460 BELOW STR 4L.   TRIMMED UPPER AND LOWER SKIN AREA BETWEEN STA 440 TO STA 460, STR 4L, FABRICATED DOUBLER, FILLER , TWO FILLER INTERNAL SKIN AND INSTALLED REPAIR PARTS IAW EA 7-5330-136790.
